Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optimal dividend and issuance of equity policies in the presence of proportional costs

Lokka, A. and Zervos, Mihail (2008) Optimal dividend and issuance of equity policies in the presence of proportional costs. Insurance: Mathematics and Economics, 42 (3). pp. 954-961. ISSN 0167-6687

Full text not available from this repository.

Abstract

We consider three optimisation problems faced by a company that can control its liquid reserves by paying dividends and by issuing new equity. The first of these problems involves no issuance of new equity and has been considered by several authors in the literature. The second one aims at maximising the expected discounted dividend payments minus the expected discounted costs of issuing new equity over all strategies associated with positive reserves at all times. The third problem has the same objective as the second one, but with no constraints on the reserves. Assuming proportional issuance of equity costs, we derive closed form solutions and we completely characterise the optimal strategies. We also provide a relationship between the three problems.

Item Type: Article
Official URL: http://www.journals.elsevier.com/insurance-mathema...
Additional Information: © 2008 Elsevier
Library of Congress subject classification: H Social Sciences > HB Economic Theory
H Social Sciences > HG Finance
Q Science > QA Mathematics
Journal of Economic Literature Classification System: G - Financial Economics > G0 - General > G00 - General
Sets: Departments > Mathematics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 23 Jan 2012 15:20
URL: http://eprints.lse.ac.uk/41649/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only